# SDR UALA2012043002556

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 331 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT BS 331 STRINGER S30L FOUND OUT OF SRM LIMITS.  TRIMMED OUT DAMAGE IAW EA PT67-53-005 AND ECRA 5310-05483.  ACCOMPLISHED NDT.  NO CRACKS FOUND.  ACCOMPLISHED INSURANCE CUT PER EA FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FILLER REPAIR REF EA AND ECRA.
